MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH HYSTEROSCOPY PUMP AND SCALE; AQL-100CS

W.O.M. WORLD OF MEDICINE GMBH HYSTEROSCOPY PUMP AND SCALE; AQL-100CS
Model Number AQL-100CS
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The most probable root cause was either (1) a damaged or a de-calibrated weighing cell, (2) objects placed on the containers or (3) fluid on the under-buttocks-drape remaining and afterwards the deficit was zeroed out on the device.Affected devices: pump serial (b)(4).Cart serial (b)(4).
 
Event or Problem Description
Technical support was contacted by (b)(6), territory manager, to report customer owned aquilex system is showing a negative deficit and is due for a pm.

Brand Name
HYSTEROSCOPY PUMP AND SCALE
Common Device Name
AQL-100CS
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin 10587 ,
GM  10587,
MDR Report Key12030850
Report Number3002914049-2021-00006
Device Sequence Number3592195
Product Code HIG
UDI-Device Identifier04056702002145
UDI-Public04056702002145
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100CS
Device Catalogue NumberAQL-100CS
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2021
Initial Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1